Volume 7 Number 4
November 2010
Article Contents
Xu-Dong Zhao and Qing-Shuang Zeng. H∞ Output Feedback Control for Stochastic Systems with Mode-dependent Time-varying Delays and Markovian Jump Parameters. International Journal of Automation and Computing, vol. 7, no. 4, pp. 447-454, 2010. doi: 10.1007/s11633-010-0526-4
Cite as: Xu-Dong Zhao and Qing-Shuang Zeng. H∞ Output Feedback Control for Stochastic Systems with Mode-dependent Time-varying Delays and Markovian Jump Parameters. International Journal of Automation and Computing, vol. 7, no. 4, pp. 447-454, 2010. doi: 10.1007/s11633-010-0526-4

H Output Feedback Control for Stochastic Systems with Mode-dependent Time-varying Delays and Markovian Jump Parameters

Author Biography:
  • Corresponding author: Xu-Dong Zhao received the B.Sc.degree in automation from Harbin Institute of Technology,PRC in 2005.
  • Received: 2009-04-24
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Abstract Views (4249) PDF downloads (1936) Citations (0)

H Output Feedback Control for Stochastic Systems with Mode-dependent Time-varying Delays and Markovian Jump Parameters

    Corresponding author: Xu-Dong Zhao received the B.Sc.degree in automation from Harbin Institute of Technology,PRC in 2005.

Abstract: This paper deals with the H control problems of Markovian jump systems with mode-dependent time delays.First,considering the mode-dependent time delays,a different delay-dependent H performance condition for Markovian jump systems is proposed by constructing an improved Lyapunov-Krasovskii function.Based on this new H disturbance attenuation criterion,a full-order dynamic output feedback controller that ensures the exponential mean-square stability and a prescribed H performance level for the resulting closed-loop system is designed.Illustrative numerical examples are provided to demonstrate the effectiveness of the proposed approach.

Xu-Dong Zhao and Qing-Shuang Zeng. H∞ Output Feedback Control for Stochastic Systems with Mode-dependent Time-varying Delays and Markovian Jump Parameters. International Journal of Automation and Computing, vol. 7, no. 4, pp. 447-454, 2010. doi: 10.1007/s11633-010-0526-4
Citation: Xu-Dong Zhao and Qing-Shuang Zeng. H∞ Output Feedback Control for Stochastic Systems with Mode-dependent Time-varying Delays and Markovian Jump Parameters. International Journal of Automation and Computing, vol. 7, no. 4, pp. 447-454, 2010. doi: 10.1007/s11633-010-0526-4
Reference (17)

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return